MathSciNet Relay Station
MathSciNet bibliographic data
MR2772301 (2011m:93027) 93B07 (34A55 34A60)
Huang, Jun; Han, Zhengzhi; Cai, Xiushan; Liu, Leipo Adaptive full-order and reduced-order observers for the Lur'e differential inclusion system. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 7, 2869–2879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement